# SDR U5QA20140724061

- Difficulty date: July 16, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N832SC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5461
- Aircraft time: 5,447 hours, 3,649 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH 30,000' WE HAD A R THRUST REVERSER UNLOCKED EICAS MSG WITH CORRESPONDING R EMER STOW SWITCH LIGHT ILLUMINATED.  EXECUTED PROPER EMER CHECKLIST.  THRUST REVERSER DID NOT STOW, PROCEEDED WITH SINGLE ENG LANDING.  CONNECTED & ENERGIZED EXTERNAL ACFT POWER & FOUND NO R REV UNLOCKED EICAS MSG DISPLAYED AT THIS TIME.  VISUAL INSPECTION OF RT THRUST REVERSER IAW TASK 78-30-00-210-801.  VERIFIED THRUST REVERSER IS IN FULLY STOWED POSITION IAW TASK 78-30-00-910-803.  CLEANED CONNECTOR ON PDU.  REACTIVATED RT THRUST REVERSER IAW TASK 78-30-00-440-801.  PERFORMED GND OPERATIONS CHECK IAW TASK 71-00-00-866-815.  CND SQUAWK.
